Open Access
1999/2000 The Hausdorff Dimension and Measure of Some Cantor Sets
Shipan Lu
Real Anal. Exchange 25(2): 799-808 (1999/2000).


It will be shown that the density formula of [3] is proved by new method. As an application, the Hausdorff dimensions of and the Hausdorff measures of some Cantor-type sets will be evaluated.


Download Citation

Shipan Lu. "The Hausdorff Dimension and Measure of Some Cantor Sets." Real Anal. Exchange 25 (2) 799 - 808, 1999/2000.


Published: 1999/2000
First available in Project Euclid: 3 January 2009

zbMATH: 1014.28007
MathSciNet: MR1778533

Primary: 26A39 , 28A80

Keywords: Density formula , Hausdorff dimension , Hausdorff measure

Rights: Copyright © 1999 Michigan State University Press

Vol.25 • No. 2 • 1999/2000
Back to Top